# SDR FDEA2020051580936

- Difficulty date: April 28, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12332
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H LOWER WING SKIN AT #11 SLAT TRACK CUT OUT HAS A .800 IN. CRACK. (END MARKED) TRIMMED OUT CRACKED AREA AND INSTALLED FILLER AND DOUBLER, REFERENCE SRM 57-40-  02 REPAIR 7 FIG 201 SHEETS 1-2.
